I'm not on Synthroid, I'm on armour but fluid retention is a hypo symptom. It could be your body is sensing the addtional thyroid hormone and has reduced the amount it is producing causing you to be more hypo.
I would call your doc and tell him what is going on. An increase would probably help but most docs won't do an increase at two weeks and prefer to wait four to six weeks. I would tend to think more that it is a hypo symptom instead of a reaction to Synthroid. Someone on Synthroid will like as not chime in and tell you more.
Hope you get it resolved, I've dealt with fluid retention during my thyroid journey and it is not very pleasant.
I've been on synthyroid for about 2 weeks now, my feet and ankles swell. Anyone else taking synthyroid having this problem? I don't know if this is a side effect or not.
Thanks in advance!
Before I was put on the Synthroid, I used to have swollen legs and ankles when I would wake up in the morning. It was to a point where I would have to put my legs up for a few minutes before starting to get dressed for work. Swollen legs and ankles are a symptom of hypothyroid problems. Talk to your doctor about this. It could be a side effect of the medication for you but usually this happens to people before they are put on Synthroid.